# SDR JJBA20250403016

- Difficulty date: March 24, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM FOUND CRACKED AT FR31. ON CENTER FUSE II CENTER OMEGA BEAM, CRACK CONFIRMED BY NDT ON LH VERTICAL FLANGE AT FR31. ON CENTER OMEGA BEAM FR31, CUTOUT AND LAYOUT PERFORMED. ON CENTER OMEGA BEAM FR31 REPAIRED.
